# SDR USAA051369

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, FS 66 -Y1462 FLOORBEAM/DOOR SILL; CORROSION LEVEL 1; TASK JA-260-53500.  INSTALLED FILLER PER SRM 53-41-14, DEFECT SIZE: 1" BY 1/2".
